Re: New (Ex Husband recently diagnosed)
that is a very great sign for him that he is feeling stronger..
it probably means the meds are working.
the side effects from the pills might take a little time
to surface as his body adapts to them.
it will all depend on the individual.
the two main things you will watch are the
cd4 and vl ,you want the cd4 to rise and the vl to drop.
also the doctor will keeping thier eye on other levels
in his blood as the hiv meds are very harsh on the kidneys and liver.
those will be monitored also.
he will end up having his blood tested 4 times a year for these things.
you should have no fear of him being around anyone..
as the only way he can infect someone else is by having sex with them.
i think its great he has support,and from an ex is even more suprising
he will need all he can get.
as long as the meds do thier job and he gets better
hiv will be just another problem he has to deal with
and not something that will doom him.